Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Depo provera shot, severe bleeding. Prescribed minigynon. Will this stop the bleeding?

Hello, I got a depo prover shot 2 saturdays ago and I have been bleeding since. My doctor just recommended taking the minigynon with a dosage of 2 in the morning and 2 in the afternoon for 4days and then 1 in the morning and 1 in the afternoon for another 4days, thereafter I should take one per day. Will this stop the bleeding? a need a second opinion...thank you
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
depo can cause side effects like menstrual irregularities, possibly your bleeding will subside soon, anyhow if the bleeding is continuous and more in quantity better to take treatment as your doctor suggested,
minigynon is a combined oral contraceptive preparation and as your doctor recommended to take high dosage in the first few days it will increase the levels of hormones which will stop the bleeding, then by gradually withdrawing the levels decreases and finally your depo will take over the duty.
take care.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor